# SDR REXA2025080400781

- Difficulty date: July 13, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,741 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FORWARD J-ANGLE IS CORRODED LBL 8.0 TO RBL 8.0.   LOCATED AND DRILLED NEW SERVICEABLE J-ANGLE (P/N CC670-34095-1SB) IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED FS 280 J-ANGLE (P/N CC670-34095-1SB) IAW CRJ 900 SRM IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 INSTALLED LIGHT ON FS 280 BETWEEN LBL9 AND RBL9 IAW CRJ 900 SRM 51-42-06-001-001-A01. RECEIVED PN CC670-34095-1AND INSTALLED PN CC670-34095-1SB REF. REMARKS ON ATTACHED CERT.
